Alert archive / Alabama / Small Craft Advisories in 2014
Small Craft Advisory 22, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Mar 24, 2014, 4:13 PM CDT. It took effect at Mar 25, 2014, 7:00 AM CDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Mar 24, 2014, 4:13 PM CDT (21:13 UTC)
- In effect from
- Mar 25, 2014, 7:00 AM CDT
- Expired
- Mar 26, 2014, 7:00 AM CDT
- In force
- 24 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
489 WHUS74 KMOB 242113 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 413 PM CDT MON MAR 24 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 7 AM CDT WEDNESDAY... .HIGH PRESSURE WILL SURGE SOUTH INTO THE MARINE AREA TUESDAY AND TUESDAY NIGHT...BRINGING A STRONG OFFSHORE FLOW TO THE COASTAL WATERS. GMZ632-650-655-670-675-250515- /O.NEW.KMOB.SC.Y.0022.140325T1800Z-140326T1200Z/ MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 413 PM CDT MON MAR 24 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 7 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TUESDAY TO 7 AM CDT WEDNESDAY. * WINDS: INCREASING TO NORTH 20 TO 25 KNOTS. * SEAS: BUILDING TO 3 TO 5 FEET NEAR SHORE AND 6 TO 8 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
096 WHUS74 KMOB 250326 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1026 PM CDT MON MAR 24 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM EARLY TUESDAY MORNING TO 7 AM CDT WEDNESDAY... .STRONG HIGH PRESSURE WILL BUILD INTO THE AREA TONIGHT WITH OFFSHORE WINDS BECOMING STRONG TUESDAY MORNING. THE OFFSHORE FLOW SUBSIDES ON WEDNESDAY THEN INCREASES AGAIN WEDNESDAY NIGHT AND BECOMES SOUTHERLY. GMZ630-631-633>635-251130- /O.EXB.KMOB.SC.Y.0022.140325T1500Z-140326T1200Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-PERDIDO BAY- PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 1026 PM CDT MON MAR 24 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TUESDAY TO 7 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TUESDAY TO 7 AM CDT WEDNESDAY. * WINDS: NORTHWEST TO NORTH AROUND 20 KNOTS. * WAVES: ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-670-675-251130- /O.EXT.KMOB.SC.Y.0022.140325T1200Z-140326T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1026 PM CDT MON MAR 24 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM TUESDAY TO 7 AM CDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 AM TUESDAY TO 7 AM CDT WEDNESDAY. * WINDS: NORTHWEST TO NORTH 20 TO 25 KNOTS. * SEAS: BUILDING TO 3 TO 5 FEET NEAR SHORE AND 6 TO 8 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ632-251130- /O.EXT.KMOB.SC.Y.0022.140325T1500Z-140326T1200Z/ MISSISSIPPI SOUND- 1026 PM CDT MON MAR 24 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM TUESDAY TO 7 AM CDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 AM TUESDAY TO 7 AM CDT WEDNESDAY. * WINDS: NORTHWEST TO NORTH AROUND 20 KNOTS. * WAVES: ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
373 WHUS74 KMOB 250903 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 403 AM CDT TUE MAR 25 2014 ...STRONG OFFSHORE WINDS AND BUILDING SEAS WILL AFFECT THE ALABAMA AND NORTHWEST FLORIDA COASTAL WATERS THROUGH TONIGHT... .A STRONG OFFSHORE FLOW DEVELOPS TODAY AND PERSISTS THROUGH TONIGHT AS HIGH PRESSURE BUILDS IN FROM THE WEST. WINDS AND SEAS WILL SUBSIDE BELOW ADVISORY LEVELS BY EARLY WEDNESDAY MORNING...BUT WILL REMAIN MODERATE TO OCCASIONALLY STRONG AS WINDS VEER TO THE EAST AND SOUTHEAST ON WEDNESDAY. GMZ630>635-251700- /O.EXT.KMOB.SC.Y.0022.140325T1500Z-140326T0500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 403 AM CDT TUE MAR 25 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT CDT TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT CDT TONIGHT. * WINDS: NORTHWEST TO NORTH AROUND 20 KNOTS WITH HIGHER GUSTS. * BAY CONDITIONS: ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-670-675-251700- /O.CON.KMOB.SC.Y.0022.140325T1200Z-140326T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 403 AM CDT TUE MAR 25 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 AM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 AM CDT WEDNESDAY. * WINDS: NORTHWEST TO NORTH 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS: BUILDING TO 3 TO 6 FEET NEAR SHORE AND 6 TO 8 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
352 WHUS74 KMOB 251751 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1251 PM CDT TUE MAR 25 2014 ...STRONG OFFSHORE WINDS AND HIGH SEAS WILL AFFECT THE ALABAMA AND NORTHWEST FLORIDA COASTAL WATERS THROUGH TONIGHT... .A STRONG OFFSHORE FLOW WILL PERSIST OVER THE MARINE AREA THROUGH TONIGHT AS HIGH PRESSURE BUILDS IN FROM THE WEST. WINDS AND SEAS WILL SUBSIDE BELOW ADVISORY LEVELS BY EARLY WEDNESDAY MORNING...BUT WILL REMAIN MODERATE TO OCCASIONALLY STRONG AS WINDS VEER TO THE EAST AND SOUTHEAST ON WEDNESDAY. GMZ650-655-670-675-260200- /O.CON.KMOB.SC.Y.0022.000000T0000Z-140326T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1251 PM CDT TUE MAR 25 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY. * WINDS: NORTHWEST TO NORTH 20 TO 25 KNOTS WITH FREQUENT HIGHER GUSTS. * SEAS: 3 TO 6 FEET NEAR SHORE AND 6 TO 8 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-260200- /O.CON.KMOB.SC.Y.0022.000000T0000Z-140326T0500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 1251 PM CDT TUE MAR 25 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. * WINDS: NORTHWEST TO NORTH 20 TO 25 KNOTS WITH HIGHER GUSTS. * BAY CONDITIONS: ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
934 WHUS74 KMOB 260144 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 844 PM CDT TUE MAR 25 2014 ...STRONG OFFSHORE WINDS AND HIGH SEAS WILL AFFECT THE ALABAMA AND NORTHWEST FLORIDA COASTAL WATERS THROUGH TONIGHT... .A STRONG OFFSHORE FLOW WILL PERSIST OVER THE MARINE AREA THROUGH TONIGHT AS HIGH PRESSURE BUILDS IN FROM THE WEST. WINDS AND SEAS WILL SUBSIDE BELOW ADVISORY LEVELS BY EARLY WEDNESDAY MORNING... BUT WILL REMAIN MODERATE TO OCCASIONALLY STRONG AS WINDS VEER TO THE EAST AND SOUTHEAST ON WEDNESDAY. GMZ630>635-260900- /O.EXT.KMOB.SC.Y.0022.000000T0000Z-140326T0900Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 844 PM CDT TUE MAR 25 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM CDT WEDNESDAY. * WINDS: NORTHWEST TO NORTH 20 TO 25 KNOTS WITH HIGHER GUSTS. * BAY CONDITIONS: ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-670-675-261000- /O.CON.KMOB.SC.Y.0022.000000T0000Z-140326T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 844 PM CDT TUE MAR 25 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY. * WINDS: NORTHWEST TO NORTH 20 TO 25 KNOTS WITH FREQUENT HIGHER GUSTS. * SEAS: 3 TO 6 FEET NEAR SHORE AND 6 TO 8 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
022 WHUS74 KMOB 260921 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 421 AM CDT WED MAR 26 2014 ...STRONG OFFSHORE WINDS AND HIGH SEAS WILL CONTINUE OVER THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS THROUGH EARLY THIS MORNING... .A STRONG OFFSHORE FLOW WILL PERSIST THROUGH 7 AM...WITH WINDS DIMINISH AFTER SUNRISE. GMZ630>635-261030- /O.EXP.KMOB.SC.Y.0022.000000T0000Z-140326T0900Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 421 AM CDT WED MAR 26 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. SMALL CRAFT SHOULD STILL EXERCISE CAUTION EARLY THIS MORNING AS WINDS WILL REMAIN 15 TO 20 KNOTS PRIOR TO SUNRISE. $$ GMZ650-655-670-675-261200- /O.CON.KMOB.SC.Y.0022.000000T0000Z-140326T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 421 AM CDT WED MAR 26 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. * WINDS: NORTH TO NORTHEAST WINDS 20 TO 25 KNOTS. * SEAS: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Mar 24, 4:09 PM CDT, 4 minutes earlier.
Area forecast discussion, Mar 24, 4:09 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
409 PM CDT MON MAR 24 2014
.SHORT TERM (TONIGHT AND TUESDAY)...COLD FRONT HAS REMAINED NEARLY
STATIONARY TO THE SOUTH OF THE MARINE AREA TODAY AND IS NOT EXPECTED
TO MOVE MUCH TO THE NORTH THIS EVENING AS SFC LOW PRESSURE IS
EXPECTED TO DEVELOP OVER CENTRAL FLORIDA BY LATE TONIGHT AS UPPER
TROF AND ASSOCIATED DYNAMICS SWINGS INTO THE SOUTHEASTERN STATES.
THE SFC LOW IS EXPECTED TO DEEPEN AND BEGIN TO LIFT UP THE US
ATLANTIC COAST ON TUESDAY. THIS...FOR THE MOST PART...WILL KEEP ANY
LINGERING PCPN TO THE SOUTH OF THE COAST THIS EVENING. ONLY INCLUDED
A SLIGHT POP COASTAL AREAS THIS EVENING THEN NO POPS LATER TONIGHT
OR TUESDAY. A STRONG SFC HIGH PRESSURE WILL RIDGE DOWN INTO THE FCST
AREA FROM THE NORTH TUESDAY...BRINGING COLDER AND DRIER AIR TO THE
REGION. AN INCREASING NORTHWESTERLY FLOW IS EXPECTED DURING THE
SHORT TERM...ESPECIALLY ON TUESDAY AS THE HIGH SURGES INTO THE
REGION. LOWS TONIGHT RANGING FROM THE MID TO UPPER 30S INTERIOR
COUNTIES TO MID 40S SOUTHERN COUNTIES (UPPER 40S TO NEARER 50 ALONG
THE BEACHES). HIGHS TOMORROW IN THE MIDDLE 60S OVER INTERIOR
COUNTIES AND UPPER 60S TO NEAR 70 CLOSER TO THE COAST. 12/DS
(TUESDAY NIGHT THROUGH WEDNESDAY NIGHT)...24.12Z OUTPUT FROM GFS
CONTINUES STRONGLY INDICATING THAT REINFORCING COLD FRONT WILL HAVE
PUSHED FURTHER SOUTH OFFSHORE AS WE HAVE ALLUDED TO OVER THE LAST
SEVERAL DAYS BRINGING VERY DRY AIR BEHIND IT. IT WILL MOVE OVER THE
SOUTHERN GULF OF MEXICO ON TUESDAY AS A PERTURBATION IN THE UPPER
FLOW GROWS INTO A PRONOUNCED UPPER TROUGH DIGGING SOUTH OVER THE
EASTERN CONTINENTAL UNITED STATES. SAID TROUGH...ASSOCIATED WITH THE
DEVELOPMENT OF A STRONG OCCLUSION OVER THE GRAND BANKS OF THE WESTERN
ATLANTIC...WILL THEN MOVE EASTWARD OVER THE WESTERN ATLANTIC TUESDAY
NIGHT...WITH A LARGE SURFACE HIGH BUILDING BEHIND IT. THE HIGH WILL
EXTEND ALL THE WAY FROM SOUTHERN ONTARIO IN TO THE SOUTHERN GULF OF
MEXICO. THIS WILL KEEP THE FORECAST AREA RAIN FREE ON TUESDAY...AND
BRINGING VERY COLD TEMPERATURES INTO THE REGION. HIGHS ON TUESDAY
WILL BE IN THE LOW TO MID 60S. LOWS TUESDAY NIGHT WILL RANGE FROM THE
UPPER 20S TO LOWER 30S NORTH OF A LINE FROM WIGGINS MS TO CRESTVIEW
FL...WITH MID TO UPPER 30S ELSEWHERE. THE AXIS OF OF THIS RIDGE WILL
BISECT THE FORECAST AREA AND THE FLAT PRESSURE GRADIENT WOULD ENABLE
DECOUPLING LATE TUESDAY NIGHT. WITH THESE DRY CLEAR CONDITIONS AND
WINDS BECOMING LIGHT...IT WILL BE ENOUGH FOR AREAS TO EXPERIENCE
FREEZING TEMPERATURES NORTH OF A LINE FROM MULBERRY MISSISSIPPI TO
MCINTOSH TO ATMORE TO BREWTON ALABAMA. THEREFORE WE HAVE ISSUED A
FREEZE WATCH BECAUSE EVEN THOUGH HARD FREEZE CONDITIONS ARE NOT
EXPECTED...IT IS CONSIDERED LIKELY THAT AGRICULTURAL INTERESTS AND
HOME GARDENERS WOULD BE AFFECTED BY FREEZING CONDITIONS. WIDESPREAD
FROST ALSO LIKELY NORTH OF THE I-10 CORRIDOR...AND PATCHY ELSEWHERE.
THE SURFACE HIGH WILL MOVE TOWARD THE EAST COAST ON WEDNESDAY...WITH
A SOUTHEASTERLY RETURN FLOW OVER THE FORECAST AREA BY LATE WEDNESDAY
AFTERNOON AND OVERNIGHT. CONSIDERABLE DOWNSLOPE ISENTROPIC MOTION IS
INDICATED ALONG THE 305K THETA SURFACE AND THIS WILL ALLOW WARMING
AND DRYING OF THE INCOMING AIR AS IT TRAVELS DOWNSLOPE. THE DRY
PERIOD WILL PERSIST ONLY THROUGH WEDNESDAY AFTERNOON...WITH EXPECTED
REBOUND OF HUMIDITY AFTER SUNSET. NOT EXPECTING HIGHS WEDNESDAY TO
CLIMB PAST THE LOWER 60S. LOWS WEDNESDAY NIGHT WILL RANGE FROM 39 TO
45 DEGREES INLAND AREAS...AND FROM 45 TO 50 DEGREES ALONG THE
COAST. 77/BD
.LONG TERM (THURSDAY THROUGH MONDAY)...NO SIGNIFICANT CHANGES TO
CURRENT FORECAST EXCEPT FOR POP FOR 28.00-12Z. AND ITS DEPENDENT
VARIABLES FOR BLENDING INTO AN ADVANCING INVERTED TROUGH. RETURN
FLOW FROM THE SOUTHEAST ON THE WEST SIDE OF THE RETREATING SURFACE
HIGH WILL BRING MORE WATER VAPOR IN FROM THE GULF BY THURSDAY. THE
MOISTURE WILL BE IN PLACE ON FRIDAY AS THAT INVERTED SURFACE TROUGH
MENTIONED ABOVE MOVES EASTWARD ACROSS THE LOWER MISSISSIPPI RIVER
REGION. AT THE SAME TIME...THERE WILL BE A SERIES OF WEAK UPPER
DISTURBANCES MOVING THROUGH THE BASE OF A BROAD TROUGH OVER CENTRAL
UPPER TROUGH CONTINENTAL UNITED STATES OVER THE FORECAST AREA. WE
WILL SEE A RETURN OF ISOLATED TO SCATTERED RAIN SHOWERS ON
THURSDAY...WITH NUMEROUS RAIN SHOWERS AND THUNDERSTORMS THURSDAY
NIGHT AND FRIDAY. THIS PRECIPITATION WILL THEN MOVE EAST OF THE
REGION SATURDAY MORNING AS A WEAK COLD FRONT MOVES THROUGH THE AREA
BEHIND THE DEPARTING INVERTED SURFACE TROUGH. EXPECTING A GRADUAL
WARMING TREND WITH HIGHS CLIMBING BACK INTO THE LOWER TO MID 70S
FRIDAY THROUGH MONDAY. 77/BD
&&
.MARINE...A FEW LINGERING SHOWERS SOUTH OF THE COASTAL WATERS TODAY
ALONG A FRONTAL BOUNDARY THAT HAS BEEN NEARLY STATIONARY SOUTH OF
THE MARINE AREA. LOW PRESSURE WILL DEVELOP ALONG THE EASTERN
PORTIONS OF THIS FRONT OVER CENTRAL FLORIDA TONIGHT AND THEN DEEPEN
AND MOVE UP THE US ATLANTIC COAST TUESDAY INTO WEDNESDAY. THIS WILL
RESULT IN STRONG HIGH PRESSURE RIDGING INTO THE MARINE AREA OVER THE
NEXT SEVERAL DAYS WITH A STRONG OFFSHORE FLOW DEVELOPING. WINDS HAVE
TEMPORARILY DECREASED OVER THE MARINE AREA TODAY...BUT WITH THE
EXPECTED RAPID INCREASE OF OFFSHORE FLOW ON TUESDAY WE HAVE GONE
AHEAD AND ISSUED A SMALL CRAFT ADVISORY FROM NOON TUESDAY THROUGH
TUESDAY NIGHT WITH SMALL CRAFT EXERCISE CAUTION OVER BAYS AND INLAND
WATERWAYS. WINDS AND SEAS SUBSIDE SOMEWHAT WEDNESDAY BUT INCREASE
ONCE AGAIN THURSDAY THROUGH FRIDAY. 12/DS
&&
.AVIATION (24/00Z ISSUANCE)...VFR. NORTHERLY SFC FLOW BEGINS TO
INCREASE ON TUESDAY AFTERNOON. 12/DS
&&
.FIRE WEATHER...AS THE STRONG COLD FRONT MOVES SOUTH ACROSS THE
REGION TONIGHT...IT WILL BE FOLLOWED BY DRY AIR THROUGH WEDNESDAY.
THE AREA WILL BECOME VERY DRY AND BREEZY TUESDAY AND A BIT CALMER
WEDNESDAY. WITH LOWEST RELATIVE HUMIDITY 19 TO 23 TUESDAY AND IN THE
LOW 20S WEDNESDAY AFTERNOON. THIS PROMPTS THE NEED FOR A RED FLAG
WARNING TUESDAY AFTERNOON AND A FIRE WEATHER WATCH WEDNESDAY
AFTERNOON IN ALABAMA. AFTERNOON DISPERSION WILL BE IN THE 80S TUESDAY
DUE TO A STRONG NORTHWEST MIXING WIND AND INSTABILITY IN THE SURFACE
LAYER. DISPERSION IN THE 30S AND 40S WEDNESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 40 66 34 62 47 / 10 00 05 05 10
PENSACOLA 45 70 38 61 46 / 20 00 05 05 10
DESTIN 52 65 41 60 49 / 30 00 05 05 10
EVERGREEN 38 65 31 62 37 / 10 00 00 05 10
WAYNESBORO 34 64 29 62 38 / 05 00 00 05 10
CAMDEN 37 63 30 61 37 / 10 00 00 05 10
CRESTVIEW 44 68 30 65 37 / 20 00 05 05 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FREEZE WATCH FROM 1 AM WEDNESDAY TO 7 AM WEDNESDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...MONROE...WASHINGTON...
WILCOX...
FIRE WEATHER WATCH FROM NOON WEDNESDAY TO 7 PM WEDNESDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...MONROE...UPPER BALDWIN...
UPPER MOBILE...WASHINGTON...WILCOX...
FL...NONE.
MS...FREEZE WATCH FROM 1 AM WEDNESDAY TO 7 AM WEDNESDAY FOR THE
FOLLOWING ZONES: WAYNE...
GM...NONE.
&&Hazardous weather outlook, Mar 24, 5:03 AM CDT, 11 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 503 AM CDT MON MAR 24 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-251100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 503 AM CDT MON MAR 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE LATEST FORECAST CONTINUES TO CALL FOR THE POTENTIAL OF FREEZING TEMPERATURES OVER THE NORTHERN HALF OF THE FORECAST AREA WEDNESDAY MORNING. CONSIDERING THIS...ALONG WITH TEMPERATURES DOWN INTO THE THIRTIES NORTH OF THE BEACHES...WIDESPREAD FROST IS POSSIBLE IN AREAS WHERE WIND BECOMES LIGHT WEDNESDAY MORNING. THESE CONDITIONS WILL BE DETRIMENTAL TO UNPROTECTED EARLY SPRING PLANTINGS OF TENDER GARDEN VEGETABLES. FOR THURSDAY...A STRENGTHENING SOUTHEAST FLOW AND ASSOCIATED ELEVATED SURF OVER THE BEACHES...BRINGS A POTENTIAL INCREASE IN RIP CURRENT ACTIVITY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SUNDAY. GMZ630>635-650-655-670-675-251100- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 503 AM CDT MON MAR 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORY CONTINUES THROUGH MID MORNING DUE TO STRONG NORTHEAST FLOW. WINDS DECREASE BELOW ADVISORY CRITERIA LATE MORNING INTO THE AFTERNOON AS THE AXIS OF A WEAK SURFACE TROUGH FORMS NEARBY OVER THE CENTRAL GULF COAST. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG RIDGE OF SURFACE HIGH PRESSURE BUILDS EASTWARD OUT OF THE PLAINS ON TUESDAY...RESULTING IN A STRENGTHENING OFFSHORE FLOW. SMALL CRAFT ADVISORIES WILL LIKELY BE REQUIRED FOR TUESDAY. ADVISORIES POSSIBLY CONTINUING INTO TUESDAY NIGHT FOR THE OFFSHORE ZONES. SEAS TRENDING HIGHER. A DECREASE IN NORTHEAST TO EASTERLY FLOW FORECAST IS EXPECTED ON WEDNESDAY ALONG WITH LOWER SEAS...AS THE HIGH SHIFTS EAST ACROSS THE APPALACHIANS. BY THURSDAY...THE PRESSURE DIFFERENCE BETWEEN THE HIGH OFF THE EAST COAST AND A STRONG LOW PRESSURE SYSTEM LIFTING NORTHEAST UP ACROSS THE UPPER MIDWEST RESULTS IN A STRENGTHENING SOUTHEAST FLOW AND A RETURN TO HIGHER SEA STATES.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 3:11 PM CDT | Fire Weather Watch | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 24 hr |
| Mar 24, 3:11 PM CDT | Red Flag Warning | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 27 hr |
| Mar 24, 3:34 PM CDT | Freeze Watch | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 12 hr |
Nearby
Small Craft Advisories in Alabama, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.